# SDR ASAA2023080144377

- Difficulty date: August 1, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 5,959 hours, 1,741 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 31-005-00 AND T/C 05-020-01 FOUND LATCHED MESSAGE BLEED FAMV RVDT L ON ENG. 1. GROUNDED - YES. ON DEFERRAL.
